# SDR SWIA202055255

- Difficulty date: December 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,933 hours, 35,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 550059.  DENT BETWEEN FS 640 AND 672.2 HAS LARGE DENT APPROXIMATELY 6.4 X 6.3 INCHES WITH HOLE IN CENTER APPROXIMATELY 2.6 X 1.8 INCHES.  LT FUSELAGE STRUCTURE DAMAGE BETWEEN FS 640.00  AND FS 672.20, STR 13L AND 16L WAS REPAIRED BY BOMBARDIER MOBILE REPAIR TEAM, IAW REO 601R-53-61-7522 REV DATED 1/3/21.  REF ATTACHED BOMBARDIER WORK ORDER.  C/W 51-900-1003-SKY AND FORM M-337.
